It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Alicia on September 30, 1999 at 22:54:35:

In Reply to: Re: DEPAKOTE SIDE AFFECTS posted by Laura on September 07, 1999 at 01:51:27:

:
: My Daughter Tiffany, Is on 250 Mg, Three times a day. We have been experiencing
major uncontrolable behavior swings, She will be 5 in December. She has been on tegretol
and Dilantin which both did not work for her. She also has side affects of Diarrhea and bed wetting.
Is there not anything else out there for this condition. Thanks :)

Follow Ups

All times are GMT -7. The time now is 08:29 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!